# SDR EE4Y2020020710628

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Component: Door, Boeing
- Component part number: 507945299
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PASSENGER ENTRY DOOR AT UPPER HINGE CUTOUT SKIN EDGE WITH MISSING MATERIAL. NOTE: DOOR SKIN WAS REPAIRED A SPER BOEING SERVICE REQUEST NO: 3-3-4566340202 INSTRUCTIONS ( REF: A1H267 ITEM 2-6 COOPESA ENG. ORDER NO: COO-EO-2019-10445).
